# SDR TRAX200700795

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,532 hours, 10,299 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT ANGLE, AREA IS MARKED.  IN REFERENCE TO TASKCARD AWL 53-61-153.  [06-14-07]  BEGAN REO 601R-53-61-1230. REMOVED ANGLE FORWARD OF STA 621. REMOVED AFT INTERCOSTAL AT STA 621. REMOVED FORWARD LINTEL FITTING AT STA 621.
